# SDR DXTA2025022702488

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 4,227 hours, 3,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 028UB
- Condition: Faulted
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT GEAR EXTENSTION CAS MESSAGE APPEARED. DIVERTED AND RAN QRH BEFORE LANDING AT MONTROSE.  REPLACED BRAKE CONTROL MODULE.  REF AMM 32-41-07/400, & 71-00-01-910-801-A. OPS CHECKED GOOD, NO LEAKS DETECTED, NO DEFECTS NOTED.
